MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX40012UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 12/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure, one resolute onyx drug eluting stent was implanted in the 1st diagonal to treat a de novo lesion.Approximately 4 months post index procedure, the patient suffered non-stemi.It was reported that the patient presented chest pain and elevated troponin.The event was treated with percutaneous intervention.The investigator assessed that the event was not related to index device or antiplatelets medication.The event is unresolved.
 
Additional Manufacturer Narrative
Event is resolved.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: cec did not assess this mi event.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cec assessed the revascularisation procedure as a non tvr pci.The first vessel to show signs of mi, stent thrombosis or revascularization was the proximal cx.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The patient has a medical history of atrial fibrilation, atrial flutter, previous mi and cad.The event was treated with ballooning of the lcx.The cec assessed the mi as no event.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cec assessed mi as no event.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the sponsor assessed that the event was not related to index device.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7420753
Report Number9612164-2018-00783
Device Sequence Number13470370
Product Code NIQ
UDI-Device Identifier00643169557154
UDI-Public00643169557154
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2019
Device Model NumberRONYX40012UX
Device Catalogue NumberRONYX40012UX
Device Lot Number0008438949
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2018
Supplement Date Received by Manufacturer05/14/2018
01/15/2019
01/31/2019
01/31/2019
01/31/2019
12/19/2020
Initial Report FDA Received Date04/11/2018
Supplement Report FDA Received Date05/24/2018
01/31/2019
02/13/2019
02/13/2019
02/27/2019
01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient Weight74